# SDR SWAA2021121343921

- Difficulty date: November 15, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 419.   REMOVED CORROSION,  L=.4 X W=.5 X D=0.008 ORIGINAL THICKNESS 0.040 MAT REMAINING 0.032 FOUND TO BE OUT LIMITS PER SRM 53-00-53-1A-2 STEP 4.A.(2)(A) DETAIL D. FABRICATED NEW FLOOR TO SIDEWALL.  LOCATED & DRILLED IAW SRM 51-40-05; SRM 53-30-53-01-02 TABLE 2,  DWG  143A7501.  APPLIED CHEMICAL CONVERSION COAT IAW. 51-20-01.   APPLIED PRIMER TO SIDEWALL SUPPORT AT RBL 24 BS 400 TO BS 420 IAW SOPM 20-40-01.  VERIFIED APPLICATION OF PRIMER IAW SOPM 20-41-02;  FCB FLOOR TO SIDEWALL SUPPORT RBL 24 BS 419 WILL BE INSTALLED ON CUSTOMER CARD # TTG8Q004FMEJ.
